About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 892361, 5 pages
http://dx.doi.org/10.1155/2013/892361
Research Article

LRS Bianchi Type II Massive String Cosmological Models with Magnetic Field in Lyra's Geometry

1Department of Mathematics, University of Rajasthan, Jaipur 302004, India
2Department of Mathematics, Dr. H.S. Gour Central University, Sagar 470003, India

Received 10 May 2013; Accepted 17 September 2013

Academic Editor: Shri Ram

Copyright © 2013 Raj Bali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Bianchi type II massive string cosmological models with magnetic field and time dependent gauge function ( ) in the frame work of Lyra's geometry are investigated. The magnetic field is in -plane. To get the deterministic solution, we have assumed that the shear ( ) is proportional to the expansion ( ). This leads to , where and are metric potentials and is a constant. We find that the models start with a big bang at initial singularity and expansion decreases due to lapse of time. The anisotropy is maintained throughout but the model isotropizes when . The physical and geometrical aspects of the model in the presence and absence of magnetic field are also discussed.